Yahoo Web Search

  1. People also ask

    What causes morbilliform rash?

    What does morbilliform rash look like?

    What is acute generalised exanthematous pustulosis?

    What is the treatment for morbilliform rash?

  2. Picture of Morbilliform Drug Eruption on Face

    www.webmd.com/.../picture-of-morbilliform-rash-face

    Acute Skin Problems; ... Morbilliform rash eventually spread to the face and extremities of the same child. ... Pictures and symptoms of the red, scaly rash. Skin Infections.

  3. What is a Morbilliform Rash? (with pictures)

    www.wisegeek.com/what-is-a-morbilliform-rash.htm
    • Signs and symptoms
    • Cause
    • Diagnosis
    • Treatment

    Morbilliform rash, or \\"measles-like\\" maculopapular skin eruption, is commonly caused by certain drug reactions or viral diseases. Maculopapular rashes are skin eruptions that exhibit both the characteristics of a macule and papule. Macules are small, circumscribed and discolored spots on the skin. The diameter of a macule is not more than .4 inches (10 mm). Papules, on the other hand, are eruptions on the skin, which can look something like a pimple. Morbilliform rashes, therefore, are raised, discolored spots that spread symmetrically across the body.

    These rashes may occur due to bacterial infections, drug reactions, and specific or non-specific viral exanthems, also known as viral rashes. A viral exanthem is non-specific if there is no exact information on the virus that has caused the rash. In such a case, the clinician identifies the presence of the virus that is likely to have caused the rash. Morbilliform rash is a \\"late drug rash.\\" It appears on the skin of the affected individual after one to two weeks of exposure to drugs, such as antibiotics or barbiturates. Drug-caused rashes of this kind are usually associated with penicillin, cephalosporins, sulphonamides, and anticonvulsants. Morbilliform rashes often occur in children affected by viral diseases such as measles, Rubella, Roseola, and Erythema infectiosum. In adults, these rashes are usually non-specific viral rashes. This type of rash is also frequently seen in patients who administer ampicillin for the treatment of mononucleosis caused by Epstein-Barr virus or cytomegalovirus. People with human immunodeficiency virus (HIV) tend to develop an acute morbilliform rash when treated with sulfa drugs.

    This rash can also appear as a consequence of certain viral diseases. If antibiotics have been started for the patient during the early stages of the viral disease, then the appearance of a morbilliform rash may lead to confusion in diagnosis. Once a drug-induced morbilliform rash is diagnosed, the doctor may ask the patient to discontinue the use of a particular drug.

    Usually, oral antihistamines or topical corticosteroids are prescribed for treating these types of rashes. Oral corticosteroids are avoided, as there are chances of the rash to worsen during the steroid therapy, which may lead to the wrong diagnosis. A drug-induced morbilliform rash will usually subside within almost two weeks after the discontinuation of the particular drug. When this type of rash heals, the affected skin sheds or peels, which is also known as skin desquamation.

  4. Morbilliform Drug Eruption on Face Picture Image on ...

    www.medicinenet.com/.../picture.htm

    Picture of Morbilliform Drug Eruption on Face Drug hypersensitivity reaction. Morbilliform rash eventually spread to the face and extremeties of the same child.

  5. Morbilliform rash Pictures, Definition, Symptoms, Causes ...

    www.healthcaretip.com/2017/06/Morbilliform-rash-Pictures...

    The rash appears as rounded about 2 to 10 mm in diameter macular lesions. The rash is confluent in places. Morbilliform rash is a symptom of many diseases like Kawasaki disease, meningococcal petechiae, water house Friderichsen syndrome, dengue, rubella, and syphilis and echo virus. Morbilliform rash is a type of maculopapular rash.

  6. Picture of Morbilliform Drug Eruption Drug hypersensitivity reaction. Morbilliform rash on the trunk occuring 1 week after the administration of a systemic cephalosporin.

  7. What do Leukemia Spots Look Like? | Immunity Therapy Center

    www.immunitytherapycenter.com/blog/what-do...
    • Petechiae. Petechiae is another term for leukemia spots. People with leukemia may notice tiny red spots on their skin — these pinpoints are called petechiae.
    • Abnormal Bleeding Under the Skin. Leukemia disrupts the body’s production of blood cell platelets. Platelets are what help the blood to clot and to stop abnormal bleeding.
    • Leukemia Cutis. When discussing what does leukemia rash look like and what are the symptoms of end stage leukemia, leukemia cutis is often mentioned. Leukemia cutis appears like red-brown or purple firm bumps or nodules.
    • Folliculitis. Folliculitis is an infection that causes inflammation of the hair follicles. It can be caused by viruses, fungi, or ingrown hairs. This particular type of infection happens in patients with leukemia, as their body is more susceptible to skin infections (that’s because leukemia inhibits the development of mature white blood cells, which help us to fight off infections).
  8. Feb 01, 2010 · Infant with a Morbilliform Rash ... 2010 Feb 1;81(3):327-328. A previously healthy 12-month-old girl presented with an erythematous, macular rash (see accompanying figure) ...

  9. 14 Rashes You Need to Know: Common Dermatologic Diagnoses

    reference.medscape.com/slideshow/skin-rashes-6004772

    Aug 08, 2019 · In the second phase (1-4 days), an erythematous macular-to-morbilliform eruption occurs, predominantly on the extensor surfaces of the extremities. In the final stage (several days to weeks), the eruption fades, leaving behind a reticulated, lacy pattern.

  10. Acute generalised exanthematous pustulosis | DermNet NZ

    www.dermnetnz.org/topics/acute-generalised...

    Acute generalised exanthematous pustulosis, or AGEP, is an uncommon pustular drug eruption characterised by superficial pustules. AGEP is usually classified as a severe cutaneous adverse reaction (SCAR) to a prescribed drug. It is also called toxic pustuloderma. Early signs of acute generalised exanthematous pustulosis

    • Acute generalised exanthematous pustulosis, or AGEP, is an uncommon pustular drug eruption characterised by superficial pustules.AGEP is usually cl...
    • Typically, AGEP starts on the face or in the armpits and groin, and then becomes more widespread. It is characterised by the rapid appearance of ar...
    • AGEP has an estimated incidence of 3–5 cases per million population per year. It occurs in males and females, children and adults.
    • Over 90% of cases of AGEP are provoked by medications, most often beta lactam antibiotics (penicillins, cephalosporins and quinolones). Other drugs...
    • AGEP is often diagnosed clinically. Supportive investigations may include: 1. Blood tests: increased neutrophils (white blood cells) are usually fo...
    • The skin conditions that may sometimes be difficult to distinguish from AGEP include: 1. Stevens-Johnson syndrome / toxic epidermal necrolysis 2. D...
    • Patients with AGEP are often admitted to hospital for a few days.New medicines should be discontinued following the onset of AGEP, particularly ant...
    • AGEP resolves spontaneously in about 10 days. It does not usually recur, unless the same medication that cause a first episode is taken again. A se...
  11. Skin rash: Causes, 68 pictures of symptoms, and treatments

    www.medicalnewstoday.com/articles/317999

    Nov 27, 2018 · A rash can be local to just one small part of the body, or it can cover a large area. Rashes come in many forms, and common causes include contact dermatitis, bodily infections, and allergic ...

  12. People also search for